# SDR DALA2025011300286

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SSI: 53-60-02-03. CORROSION FOUND BETWEEN FR 70 AND FR71 AND BETWEEN STGR 36L AND STGR 35L.  REPAIRED PER PRI 622727-14 REV 0,1,2,3 AND ERA 622727-14 REV ORIGINAL. (LP# 0754712)
